|children and HIV
May 12, 2010
What side effects can children have from HIV meds?
| Response from Dr. Henry
The side effects from HIV meds that might occur depends on which medications are used in the regimen. The most common problems relate to difficulty swallowing the pills, nausea, stomach cramps, and loose stools. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Currently It Is Estimated That The Longest Time Between Hiv Infection And Onset Of Symptoms Is About How Many Years
- Will Baking Soda Treat Thrush?
- Marinol For Weight Gain
- Can You Be Exposed To Hiv And Not Get It?
- Can You Get Hiv From Fingering If You Have A Very Small Scab?
- Recent News On Hiv Cure Breakthrough
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.